International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go
The Top Artiles charts the articles that have been downloaded most often over the previous 30 days, in HTML, PDF, EPUB format, from the website. The chart does not rank the quality, scientific significance or citation impact of the content. However, it may bring articles to your attention that you might not have otherwise noticed. We hope you enjoy them.

Top Artiles

Open AccessArticleTop Artiles
Solving the Nonlinear Two-Dimension Wave Equation Using Dual Reciprocity Boundary Element Method
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 19-25. DOI: 10.12691/ijpdea-5-1-3
Pub. Date: June 23, 2017Views: 6750Downloads: 5172
Open AccessArticleTop Artiles
Artificial Neural Network for Solving Fuzzy Differential Equations under Generalized H – Derivation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 1-9. DOI: 10.12691/ijpdea-5-1-1
Pub. Date: April 22, 2017Views: 5119Downloads: 3483
Open AccessArticleTop Artiles
Study of a System of Convection-Diffusion-Reaction
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 32-37. DOI: 10.12691/ijpdea-4-2-3
Pub. Date: January 07, 2017Views: 4269Downloads: 3017
Open AccessArticleTop Artiles
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24. DOI: 10.12691/ijpdea-3-1-4
Pub. Date: March 15, 2015Views: 6572Downloads: 4691
Open AccessArticleTop Artiles
The Approximate Solutions of the stochastic Generalized Swift-Hohenberg Equation with Neumann Boundary Conditions
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 12-19. DOI: 10.12691/ijpdea-3-1-3
Pub. Date: February 10, 2015Views: 5035Downloads: 3240
Open AccessArticleTop Artiles
Analytical investigation of the Laminar Viscous Flow in a Semi-Porous Channel in the Presence of a Uniform Magnetic Field
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 79-85. DOI: 10.12691/ijpdea-2-4-4
Pub. Date: October 24, 2014Views: 12392Downloads: 8835
Open AccessArticleTop Artiles
Finding Formulas Involving Hypergeometric Functions by Evaluating and Comparing the Multipliers of the Laplacian on IRn
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 72-78. DOI: 10.12691/ijpdea-2-4-3
Pub. Date: October 23, 2014Views: 7069Downloads: 3782
Open AccessArticleTop Artiles
On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 62-67. DOI: 10.12691/ijpdea-2-4-1
Pub. Date: September 02, 2014Views: 8694Downloads: 4441
Open AccessArticleTop Artiles
An Inverse Coefficient Problem for a Parabolic Equation under Nonlocal Boundary and Integral Overdetermination Conditions
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 38-43. DOI: 10.12691/ijpdea-2-3-1
Pub. Date: June 19, 2014Views: 9593Downloads: 4982
Open AccessArticleTop Artiles
Application of Differentiation Term by Term Theorem on the Partial Differential Problems
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 7-12. DOI: 10.12691/ijpdea-2-1-2
Pub. Date: January 16, 2014Views: 9473Downloads: 4913
Open AccessArticleTop Artiles
On a New Formulas for a Direct and Inverse Cauchy Problems of Heat Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 1-6. DOI: 10.12691/ijpdea-2-1-1
Pub. Date: December 29, 2013Views: 9574Downloads: 5047
Open AccessArticleTop Artiles
Existence and Nonexistence of Weak Positive Solution for Classes of 3 × 3 P-Laplacian Elliptic Systems
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 13-17. DOI: 10.12691/ijpdea-1-1-3
Pub. Date: December 23, 2013Views: 9295Downloads: 4758